# SDR DL764041090

- Difficulty date: December 8, 2004
- Submitted: December 16, 2004
- Operation: Air carrier
- Aircraft: N842MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29715
- Aircraft time: 9,235 hours, 3,370 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON TRANSIT CHECK FOUND EMERGENCY PATH LIGHT INOP AT SEAT 42F.  FOUND QUICK DISCONNECT UNHOOKED UNDER SEAT.  RECONNECTED, OPS OK.
